# SDR FDEA201408162187

- Difficulty date: August 16, 2014
- Submitted: August 27, 2014
- Operation: Air carrier
- Aircraft: N571FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 47830
- Aircraft time: 82,029 hours, 27,733 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: AGA378829
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT SHEAR CLIP ANGLE, TWO EACH, AT STATION 1821 BETWEEN L51L TO L51R BILGE AREA FOUND WITH SURFACE CORROSION.  CORROSION ON SHEAR CLIP 02 EACH AT AFT CARGO COMPARTMENT STA 1821 BETWEEN   LONGERON 51L TO LONGERON 51R REMOVED AS PER SRM 51-31-01 VOLUME II REVISION 101.   NEW SHEAR CLIP FABRICATED AS PER DOUGLAS DRAWING AGA3788 REVISION L AND   INSTALLED AS PER SRM 51-31-01 VOLUME II REVISION 101.  REPAIR CLASSIFIED AS MAJOR PER   GMM 6-2-100 REVISION 122.
